Volume 14, issue 5 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Homotopical resolutions associated to deformable adjunctions

Andrew J Blumberg and Emily Riehl

Algebraic & Geometric Topology 14 (2014) 3021–3048
Abstract

Given an adjunction F G connecting reasonable categories with weak equivalences, we define a new derived bar and cobar construction associated to the adjunction. This yields homotopical models of the completion and cocompletion associated to the monad and comonad of the adjunction. We discuss applications of these resolutions to spectral sequences for derived completions and Goodwillie calculus in general model categories.

Keywords
derived functors, resolutions, Quillen adjunctions, homotopical functors
Mathematical Subject Classification 2010
Primary: 55U35
Secondary: 18G55, 18G10
References
Publication
Received: 26 October 2013
Revised: 5 February 2014
Accepted: 15 February 2014
Published: 5 November 2014
Authors
Andrew J Blumberg
Department of Mathematics
The University of Texas
RLM 8.100
2515 Speedway Stop C1200
Austin, TX 78712
USA
https://www.ma.utexas.edu/users/blumberg/
Emily Riehl
Department of Mathematics
Harvard University
1 Oxford Street
Cambridge, MA 02138
USA
http://www.math.harvard.edu/~eriehl